Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the condition that a point transformation of the plane be a projective transformation


Author: Elijah Swift
Journal: Bull. Amer. Math. Soc. 10 (1904), 247-254
DOI: https://doi.org/10.1090/S0002-9904-1904-01100-3
MathSciNet review: 1558102
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01100-3